# SDR UALA2012090404936

- Difficulty date: August 25, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED 15 INCHES BELOW WATER DRAIN BELOW 2L.   INSPECTED SKIN WITH HFEC IAW NDT 51-00-01. NO CRACKS FOUND.  REPAIRED DENT IAW SRM 53-00-01 FIG 201 REPAIR 3.  HFEC ACCOMPLISHED IAW NDT MANUAL PT 6 51-00-19 AND 51-00-16.
